Member's Mark Extra Strength Acetaminophen Caplets, 500 mg, 1200 ct.
All Departments

Member's Mark Extra Strength Acetaminophen Caplets, 500 mg, 1200 ct.

$12.82
In stock
Save to wishlist
1

SKU: P990332305

Packed with care Shipped in a barrel Ships from Edison, NJ Secure checkout

Description

Use Member’s Mark™ Extra Strength Acetaminophen Caplets for the temporary relief of pain and to reduce fever*. Acetaminophen provides temporary relief for minor aches and pains from everything to the common cold, muscle aches, cramps, headaches, and minor arthritis pain*. Member’s Mark Extra Strength Acetaminophen fast-acting caplets are easy to swallow and can also help reduce fever*.

Active Ingredient

Extra Strength Pain Relief's active ingredient is Acetaminophen, which compares to the active ingredient of Extra Strength Tylenol® Caplets.

500 mg Caplets Provide Temporary Relief From Pain

Extra Strength Pain Relief, Acetaminophen Caplets temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.

 

You may also like

Member's Mark Extra Strength Acetaminophen Caplets, 500 mg, 1200 ct. | ShippoHippo